# SDR DXTA200702119

- Difficulty date: April 18, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 7,610 hours, 4,657 cycles
- Engine: Allsn AE3007C
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL AMBER CAS MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED LINEAR ACTUATOR IAW CE750 MM 27-33-00. OPERATIONAL CHECK GOOD.
